# SDR DALA2024081908270

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 123,180 hours, 17,708 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 185 RT AFT DOOR LIGHT BLINKING WHEN ARMED. CORRECTIVE ACTION: REMOVED DEBRIS OF DOOR IAW B767-300 AMM 52-11 LIGHT STAYS ON WHEN ARMED. AC OK FOR SVC. (5889644)
